Jennelle; Yes but most the time they use one or the other are you on something now? And in some people they do use more than one medication, It really is up to the doctor to see what would work best for you and remember it is kind of a hit and miss until they find something that works best for you. Don't be upset if when you first start to try one of these medications and it kind of hits you hard.And give you different side effect this happens to many people but the doctor starts you on a lower dose and most if not all the side effects go away in 1 to 2 weeks and you continue to take them and slowly you should start to notice a difference but it can take as much as 6 to 8 weeks to reach the full blood level and if you do have any problems talk to the doctor there are some things they can give you if the side effects are too much and many have no side effects at all. So I don't want to scare you but this is the way these meds work just so you know. But the doctor may want to try you on something else to start there are many choices. Chuck1957 Best of luck check with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Mar 2011 • 4 answers
Updated 25 Nov 2012 • 2 answers
Updated 27 Jan 2013 • 1 answer
Updated 3 Jul 2014 • 2 answers
Updated 26 Jan 2019 • 6 answers